What you need to help make your child feel better. The Triaminic brand provides a broad range of products, created with the needs of children in mind. Trusted by parents for over 50 years
Active Ingredients - Purposes. (in each 5 ml, 1 teaspoonful). Acetaminophen 160 mg - Pain Reliever/Fever Reducer. Chlorpheniramine Maleate 1 mg - Antihistamine. Dextromethorphan HBr 5 mg - Cough Suppressant. Phenylephrine HCl 2.5 mg - Nasal Decongestant. Inactive Ingredients Anhydrous Citric Acid, Calcium Sulfate, Carrageenan, D&C Red #33, Edetate Disodium, FD&C Blue #1, FD&C Red #40, Flavor, Glycerin, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Tribasic Sodium Phosphate, Xanthan Gum.
Always refer to the actual package for the most accurate information